Check the label on the benadryl and make sure it does not contain any of the fever reducers that you are already giving her. To much tylenol for instance can actually cause fever in children, so be very careful not to overmedicate as that can produce the same results that you are trying to sooth.
<blockquote><b>Quoting Mommy2Kay:</b>" I wouldn't be giving her Benadryl for that, the motrin only if she complains when she has the fever. "</blockquote>
her pedi told me to give her Benadryl.
She said 1/4 teaspoon every six hours, and she also said to try the mucinex.
I spoke with her yesterday but I just wanted to make sure she didn't need to be seen.
100 is barely a fever. My pedi recommends not treating a fever until it hits 102. A fever is part of our immune system doing what it's suppose to do to kill off the cooties. By giving them tylenol when they barely have a fever, you're suppressing her body's natural defenses.
Also, the mucinex i might do if the cold was bad enough (which that doesn't sound like it is), but probably not the benedryl for what sounds like a cold.
A cold is not ER worthy unless the kid is wheezing, labored breathing, a fever higher than 103 and doesn't respond to motrin or tylenol. Even with a high fever like that, they normally just give them a higher dose of motrin when the kids get there and most of the time that does the trick.